Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2025 Açık erişimli

Kähler-Norden structures on Hom-Lie groups and Hom-Lie algebras

Esmaeil Peyghan, Leila Nourmohammadifar, Abdenacer Makhlouf, Aydın Gezer

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS Cilt 54 · Sayı 1 · ss. 213–236 · 28.02.2025
DOI ile aç

Özet

The aim of this paper is to describe two geometric notions, holomorphic Norden structures and Kähler-Norden structures on Hom-Lie groups, and study their relationships in the left invariant setting. We study Kähler-Norden structures with abelian complex structures and give the curvature properties of holomorphic Norden structures on Hom-Lie groups. Finally, we show that any left-invariant holomorphic Hom-Lie group is a flat (holomorphic Norden Hom-Lie algebra carries a Hom-Left-symmetric algebra) if its left-invariant complex structure (complex structure) is abelian.

Anahtar kelimeler

Hom-Lie group Hom-Lie algebra holomorphic Norden structure Kähler-Norden structure

Atıf için künye

Peyghan, E., Nourmohammadifar, L., Makhlouf, A., & Gezer, A. (2025). Kähler-Norden structures on Hom-Lie groups and Hom-Lie algebras. HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, 54(1), 213–236. https://doi.org/10.15672/hujms.1344687

BibTeX
@article{peyghan2025-73728,
  author = {Peyghan, Esmaeil and Nourmohammadifar, Leila and Makhlouf, Abdenacer and Gezer, Aydın},
  title = {Kähler-Norden structures on Hom-Lie groups and Hom-Lie algebras},
  journal = {HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS},
  year = {2025},
  volume = {54},
  number = {1},
  pages = {213--236},
  issn = {2651-477X},
  doi = {10.15672/hujms.1344687},
  url = {https://akademik.atauni.edu.tr/yayinlar/73728-kahler-norden-structures-on-hom-lie-groups-and-hom-lie-algebras}
}